# SDR UIEA2017012200100

- Difficulty date: January 22, 2017
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N661GT
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 73,516 hours, 9,207 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Window
- Part number: 141T400422
- Part serial: 99218H5146
- Condition: Malfunctioned
- Location: R3
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE FOR RT SIDE WINDOW, QRH PERFORMED.  R & R THE R3 WINDOW IAW AMM 56-11-10 OPS CHECKED GOOD.
